MathSciNet Relay Station
MathSciNet bibliographic data
MR1193134 (94b:46028) 46B28 (46B20 46H99 47B07 47D15)
Kalton, N. J. $M$-ideals of compact operators. Illinois J. Math. 37 (1993), no. 1, 147–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement